# SDR ASAA2015072212546

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,161 hours, 5,311 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 11284
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 25,522 hours, 7,790 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT "PACK" LIGHT ILLUMINATED DURING CRUISE FLIGHT. LIGHT EXTINGUISHED WITH MASTER CAUTION PUSH TO RESET.  QRH PROCEDURE ACCOMPLISHED.  ACFT GROUNDED.  PERFORMED BITE CHECK, FOUND LT TEMP CONTROL VALVE INOPERATIVE.  REPLACED LT TEMP CONTROL VALVE. ACCOMPLISHED BITE CHECK OPS CHECK GOOD.  PERFORMED LEAK CHECK, LEAK CHECK GOOD. REF AMM 21-51-10-400-801.
